MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO TW 25GX1"

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO TW 25GX1"
Catalog Number 16-N251
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needles inject approximately 0.5 to 1 ml and then stop, requiring multiple needle insertions to complete the injection.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO TW 25GX1"
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no.658, gaochao road, jiading
shanghai, shanghai 20180 3
CH  201803
MDR Report Key23892266
Report Number1451040-2025-00125
Device Sequence Number5330099
Product Code FMI
UDI-Device Identifier10612479206738
UDI-Public10612479206738
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/25/2025
Report Date (Section F) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N251
Device Lot NumberCKDE01-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/05/2025
Device Age11 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/25/2025